# SDR IPXA2016100408940

- Difficulty date: September 14, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB30271
- Part serial: 48427
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT DROOP LEADING EDGE L/E SKIN CHAFE DAMAGE UPPER OB EDGE ALONG XDLE330.  REPAIRED IAW SRM 57-40-01 REPAIR 15 FIG. 202.
